# SDR TSAA0355032

- Difficulty date: January 15, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HORIZONTAL STABILIZER CENTER SECTION REAR SPAR ATTACHMENT FITTING CLEVIS LUGS BUSHINGS REMOVED.  EDDY CURRENT INSPECTED LUGS FOR CRACKS BEFORE AND AFTER OVERSIZING AND SHOT PEENING.  MACHINED, SHOT PEENED, AND FINISHED THE LUG/CLEVIS.  INSTALLED BUSHING/SLEEVE WET WITH MBS 5-95 SEALANT.  APPLIED A FILLET SEAL USING BMS 5-95 AND CORROSION INHIBITING COMPOUND BMS 3-23 TO THE BUSHINGS AND LUG FACES.  MODIFICATION COMPLETE IAW ECO 2887.  AIRCRAFT RETURNED TO SERVICE.  (M)
